# SDR EISA20010091

- Difficulty date: May 4, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- Aircraft time: 50,597 hours, 24,886 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 LOWER DOOR HINGE AT FUSELAGE SKIN CRACKED.  REPAIRED CRACK, ROUTING OUT AND FABRICATING AND INSTALLING REPAIR FILLER AND DOUBLER IAW 727 SB 727-53-0198 REV 1 FIGURE 4 DATED 07-25-1991.
